# SDR KCSA091009

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 108,516 hours, 21,150 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON REAR ENG MOUNT BULKHEAD I/B FWD FRAME LOWER FASTENER HOLE CRACKED.
